MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; PINNACLE® TPN MANAGEMENT SYSTEM,

B. BRAUN MEDICAL INC. PINNACLE®; PINNACLE® TPN MANAGEMENT SYSTEM,
Model Number PC1000
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: customer called to report having an issue with 35ml of a solution being mistakenly added to a freshly hung final container.
 
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Additional Manufacturer Narrative
The report has been identified as b.Braun medical, inc.Internal report 400565973.The device was not returned for evaluation.Further investigation of the complaint is not possible without a device.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PINNACLE®
Common Device Name
PINNACLE® TPN MANAGEMENT SYSTEM,
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15442507
Report Number2523676-2022-00451
Device Sequence Number5581910
Product Code NEP
UDI-Device Identifier04046964447198
UDI-Public(01)04046964447198
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1000
Device Catalogue NumberPC1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown